# SDR FDEA201003010584

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB704711
- Condition: Chafed
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON PANEL 487 CL INTERNAL VENT DOUBLER IS CHAFED.  CHAFED AREA MEASURES 0.016 REMAINING AND IS OUT OF LIMITS IAW SRM 54-00-01; VOL I.  REMOVED, FABRICATED AND INSTALLED DOUBLER IN REF TO EA 8-5458-136634.
